# SDR ASAA2015021010615

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 32,285 hours, 9,635 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND ON NR 1 ENGINE A FAULT OF THE START LEVER SIGNALS DISAGREE, MESSAGE 76-31361 ON RECENT FAULTS - LONG TIME FAULT.  ACFT GROUNDED.  ACCOMPLISHED TASK CARD 78273000.  NO RECENT FAULTS SHOWN.
